Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

20 Publications


2022 | Preprint | IST-REx-ID: 10788 | OA
F. A. Wilsch, “Integral points of bounded height on a certain toric variety,” arXiv. .
View | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 9364 | OA
D. Bonolis, “On the size of the maximum of incomplete Kloosterman sums,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3. Cambridge University Press, pp. 563–590, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11636
P. Kmentt and A. L. Shute, “The Bertini irreducibility theorem for higher codimensional slices,” Finite Fields and their Applications, vol. 83, no. 10. Elsevier, 2022.
View | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10765 | OA
Y. Cao and Z. Huang, “Arithmetic purity of the Hardy-Littlewood property and geometric sieve for affine quadrics,” Advances in Mathematics, vol. 398, no. 3. Elsevier, 2022.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 10711 | OA
P. Autissier, D. Bonolis, and Y. Lamzouri, “The distribution of the maximum of partial sums of Kloosterman sums and other trace functions,” Compositio Mathematica, vol. 157, no. 7. Cambridge University Press, pp. 1610–1651, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications